# SDR DXTA200702023

- Difficulty date: March 15, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N131QS
- Make and model: Beech 400A
- Aircraft serial: RK431
- Aircraft time: 1,064 hours, 945 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COULD NOT GET RT MAIN GEAR LIGHT USED ALTERNATE GEAR EXTENSION.  TROUBLESHOT SYSTEM AND FOUND RT MLG DOWNLOCK SWITCH TO BE SHORTED AND NOT REPORTING POSITION. REMOVED AND INSTALLED NEW SWITCH IAW HAWKER 400XP MM 32-60-00. OPS CHECK OF SYSTEM SHOWS NORMAL OPERATION OF GEAR AND EMER DOOR CLOSE HANDLE. ALL WORK IAW HAWKER MM 400XP 32-60 AND 32-10.
